viv89 19/05/17
Last reply 1 year ago
Gilenya – First treatment

Hi Guys, I’m new to here and this is my first post! I was recently diagnosed with MS on my 28th birthday. I started Gilenya which was recommended by my Nuero just over a week ago. I have no major side effects other than tiredness! I always suffer from fatigue but this fatigue feels so different. I almost feel like I’m just floating through the days and just hanging for my bed. Just wondering has anyone else experienced this while taking Gilenya and does it lift? I’m not sure if it’s the drug or just the MS itself?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 year ago

Hi @viv89 and welcome.

It would be unusual to take a new medication and not experience some immediate changes. It goes to show that the medication is having some effect.

It’s the way the body accepts the new medication. It’s something new and something foreign. Our compromised immune systems will activate to determine whether the medication is a friend or a foe.

So, be patient as your body adjusts.


melissa-g
1 year ago

Like stumbler said, it’s probably just your body adjusting! I felt a bit “off” the first week or two of gilenya, but haven’t had any other side effects yet since then (been on it just over 2 months now). If the symptoms don’t ease after some time and you’re still worried, it never hurts to contact your MS nurse or neuro’s office 🙂


sonia1984
1 year ago

I had fatigue and mild headaches the first two months. I feel fine now and have been on it for over a year. Periodically while checking my blood pressure my diastolic is higher than normal so keep an eye on that. Other than very minor stuff Gilenya has kept me relapse free so far and seems to be a very effective medication. Good luck !


viv89
1 year ago

Hi All, thanks so much for the comments. I do find I have had headaches everyday since taking it but they’re not severe enough to worry about them. I suppose it is just my body adjusting! Thanks all for the advice 🙂

Post Comment

You must be logged in to reply to this topic.